# SDR AALA201803079030

- Difficulty date: February 18, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY WAS FOUND ON THE BEARING OF THE RUDDER HINGE ARM 1. REPLACED THE HINGE IAW SRM 51-72-11.
